# SDR DALA2022053103807

- Difficulty date: May 27, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 84,607 hours, 16,419 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 1R DOOR SLIDE, LIGHT BLINKS CONTINUALLY WITH DOOR ARMED. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0082:2500-0829/001 00583 PERFORMED OPS CHECK OF DOOR 1R SLIDE-RAFT ARMED WARNING SYSTEM REF B767 AMM 52-73-00. OPS NML. (2252853)
